Fexopark 120 mg Tablet


Overview

Uses of Fexopark Tablet

Fexopark 120 mg Tablet is used in the treatment of allergy symptoms. It relieves the symptoms that occur due to long-term allergic skin reactions (chronic idiopathic urticaria) such as itching, swelling and rashes.

Fexopark Tablet side effects

Common
  • Headache
  • Drowsiness
  • Nausea
  • Dizziness

How to use Fexopark Tablet

Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Fexopark 120 mg Tablet is to be taken empty stomach.

How Fexopark Tablet works

Fexopark 120 mg Tablet is an antihistaminic medication. It treats allergy symptoms such as such as itching, swelling, and rashes by blocking the effects of a chemical messenger (histamine) in the body.

Fexopark Tablet related warnings

Alcohol
CAUTION
Fexopark 120 mg Tablet may cause excessive drowsiness and calmness with alcohol.
Pregnancy
WEIGH RISKS VS BENEFITS
Fexopark 120 mg Tablet may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
Lactation
SAFE
Fexopark 120 mg Tablet is safe to use during lactation. Human studies have shown that either the drug does not pass into the breastmilk in significant amount or is not expected to cause toxicity to the baby.
Because of low milk levels and lack of sleepiness, use of Fexopark 120 mg Tablet would not be expected to cause any adverse effects in breastfed babies.
Driving
SAFE
Fexopark 120 mg Tablet does not usually affect your ability to drive.
Kidney
CAUTION
Fexopark 120 mg Tablet should be used with caution in patients with kidney disease. Dose adjustment of Fexopark 120 mg Tablet may be needed. Please consult your doctor.
May cause excessive sleepiness in patients with end stage kidney disease.
Liver
Fexopark 120 mg Tablet is probably safe to use in patients with liver disease. Limited data available suggests that dose adjustment of Fexopark 120 mg Tablet may not be needed in these patients. Please consult your doctor.

Alternate Brands

For informational purposes only. Consult a doctor before taking any medicines.
Fexopark 120 mg Tablet
₹5.8/Tablet
Allegra 120mg Tablet
Sanofi India Ltd
₹15.66/Tablet
170% costlier
Histafree 120 Tablet
Mankind Pharma Ltd
₹7.97/Tablet
37% costlier
₹13.63/Tablet
135% costlier
Lcfex Tablet
Rapross Pharmaceuticals Pvt Ltd
₹4.67/Tablet
save 19%
Allerfex 120mg Tablet
Torrent Pharmaceuticals Ltd
₹11.7/Tablet
102% costlier

Expert Advice

  • Fexopark 120 mg Tablet helps with the symptoms of allergies such as itching, redness, and rashes.
  • It is less likely to make you feel sleepy than some other similar medicines.
  • It works best when taken regularly, even before symptoms appear.
  • Do not take it with any fruit juices (such as apple, orange, or grapefruit) as they might make the drug less effective.
  • It may cause nausea. Stick to simple meals and don't eat rich or spicy food.
  • Avoid using antacids within 30 minutes before or after taking this medicine. It can make it harder for your body to absorb this medication.

Interaction with Drugs

Taking Fexopark with any of the following medicines can modify the effect of either of them and cause some undesirable side effects
Brand(s): Panik
MODERATE
Brand(s): Risure
MODERATE
Brand(s): Arthrox
MODERATE
Brand(s): Dizapam
MODERATE
Brand(s): Konit
MODERATE
Brand(s): Zuroxy, Roxilim, Rox Thro
MODERATE
Brand(s): Eurolam, Alwel, Tenzo
MODERATE
Brand(s): Equblam
MODERATE
Brand(s): Histiwel, Histanil
MODERATE
Brand(s): Psycopan
MODERATE

Patient Concerns

Questions Related to Fexopark

Allergy symptoms like allergic arthritis sneezing and runny nose in the morning and headache
Dr. Sfurti Mann
Diabetes Specialist
Take tab Dolo sos Tab pantop before breakfast Tab montair LC at nightGet CBC ESR IgE levels tested and chest examined by a md doctor
Do you have any questions related to Fexopark 120 mg Tablet?

FAQs

Q. Can I take Fexopark for an allergic reaction?
Fexopark is an antihistaminic drug. Fexopark is used to treat the symptoms of hay fever (seasonal allergic rhinitis) such as sneezing, itchy and runny nose and red, itchy and watery eyes and Fexopark 180mg is used for long term allergic skin reactions (chronic idiopathic urticaria) such as itching, swelling, and rashes. Please consult your doctor before taking Fexopark for any allergic reaction.
Q. Is Fexopark a stimulant?
Fexopark is not a stimulant. It belongs to a group of medicines known as antihistamines.
Q. Is Fexopark better than cetirizine?
Both cetirizine and Fexopark are antihistamines. Both medications work well for the treatment of seasonal hay fever and urticaria, but their effect may vary upon individual response. Cetirizine has shown to produce greater relief of seasonal allergic rhinitis symptoms than Fexopark at 12 hours postdose. Always consult your doctor regarding its use.
Q. Can I take Fexopark for hives (urticaria)?
Urticaria, commonly known as hives can be acute or chronic. Fexopark 180mg is used to relieve symptoms like itching, swelling, and rashes that occur with long term allergic skin reactions (chronic idiopathic urticaria). Talk to your doctor for the treatment of hives.
Q. Can I take Fexopark for itchy skin?
Fexopark is used to relieve symptoms like itching, swelling, and rashes that occur with long term allergic skin reactions (chronic idiopathic urticaria). If you are suffering from itchy skin, please consult your doctor before taking any medicines as it requires proper diagnosis and treatment.
Q. Can I take Fexopark for food allergy?
It is not recommended to use Fexopark for food allergy.
Q. Can I take Fexopark for a rash?
Fexopark is used to relieve itching, swelling, and rashes that occur with long term allergic skin reactions (chronic idiopathic urticaria). If you are suffering from itchy skin, please consult your doctor before taking any medicines as it requires proper diagnosis and treatment.
Q. Can I take Fexopark for wasp sting?
It is not recommended to use Fexopark for the wasp sting.
Q. Can I take Fexopark for a bee sting?
It is not recommended to use Fexopark for bee sting.
Q. Can I take Fexopark for mosquito bites?
It is not recommended to use Fexopark for mosquito bites.
Q. Does Fexopark keep you awake?
Fexopark can cause sleepiness as a side effect. However, Fexopark can also cause difficulty in sleeping (insomnia) and sleeping problems in some people. The effect of Fexopark on sleep is variable.
Q. Does Fexopark cause weight gain?
Fexopark is not reported to cause weight gain. Please consult your doctor if you experience weight gain after taking Fexopark.
Q. Does Fexopark stop itching?
Fexopark can help to stop itching associated with hay fever (seasonal allergic rhinitis) and long term allergic skin reactions (chronic idiopathic urticaria). Please consult your doctor before taking any medicine for itching as it may require a proper diagnosis of the underlying disease and treatment.
Q. Does Fexopark expire?
Yes, Fexopark does expire. All the medicines come with an expiry date mentioned on the pack. You must check the expiry date before using any medicine.
Q. Does Fexopark cause dementia?
Fexopark is not known to cause dementia. Please consult your doctor if you have any signs and symptoms of dementia as it would require proper diagnosis and management.
Q. Does Fexopark raise blood sugar?
Fexopark is not known to raise blood sugar. Please consult your doctor if you have increased blood sugar after taking Fexopark.
Q. Does Fexopark effect blood pressure?
Fexopark is not known to effect blood pressure. Please consult your doctor if you experience blood pressure changes after taking Fexopark.
Q. Does Fexopark cause insomnia?
Fexopark can cause difficulty in sleeping (insomnia) as a side effect. However, Fexopark can also cause sleepiness in some people. The effect of Fexopark on sleep is variable. Talk to your doctor in case you experience sleep problems while taking Fexopark.
Q. Does Fexopark contain codeine?
Fexopark does not contain codeine. However, always check the label of a drug for the complete list of all ingredients in a medicine.
Q. Does Fexopark effect the contraceptive pill (birth control pill)?
Fexopark hydrochloride has not shown to effect the contraceptive pill. However, please consult your doctor before taking Fexopark if you are already taking contraceptive pills.
Q. Is Fexopark a steroid?
Fexopark is not a steroid. Fexopark belongs to a group of medicines known as antihistamines.
Q. Is Fexopark better than cetirizine?
Fexopark and cetirizine belong to the same class of medicines known as antihistamines with similar action. However, Fexopark is non-sedative while cetirizine does cause some sedation. Also, their effect may vary upon individual response. Always follow doctor's advice regarding its use.
Q. Is Fexopark safe?
Fexopark is safe if used at prescribed doses for the prescribed duration as advised by your doctor.
Q. Does Fexopark make you feel drowsy?
Drowsiness is a common side effect of Fexopark. Please consult your doctor if you experience excessive drowsiness after taking Fexopark.
Q. Is Fexopark over the counter?
Fexopark is not an over the counter (OTC) product. It is a prescription medicine.
Q. Is Fexopark a decongestant?
Fexopark is not a decongestant. Fexopark belongs to a group of medicines known as antihistamines and is used to relieve symptoms of seasonal allergic rhinitis and allergic skin reactions (chronic idiopathic urticaria). Decongestants are medicines that relieve congestion by reducing swelling, inflammation and mucus formation in the nose making it easier for a person to breathe. Their main action is activation of alpha-adrenergic receptors which vasoconstricts (narrows) blood vessels. Examples of decongestants are pseudoephedrine and phenylephrine.
Q. Is Fexopark anticholinergic?
Fexopark is not an anticholinergic. Fexopark belongs to a group of medicines known as antihistamines.
Q. Is Fexopark a stimulant?
Fexopark is not a stimulant. Fexopark belongs to a group of medcines known as antihistamines and is used to relieve symptoms of seasonal allergic rhinitis and allergic skin reactions (chronic idiopathic urticaria).
Q. Can I take Fexopark with cetirizine?
Fexopark and cetirizine both belong to the same group of medicines known as antihistamines with similar action. Although there are no reported drug interactions, please consult your doctor before taking these two medicines together.
Q. Can I take Fexopark with loratadine?
Loratadine will increase the level or effect of Fexopark by decreasing its metabolism (breakdown). Please consult your doctor before taking these two medicines together.
Q. Can I take Fexopark with omeprazole?
Fexopark can be taken with omeprazole. No drug-drug interactions have been reported between the two. However, interactions can occur. Please consult your doctor before taking the two medicines together.
Q. Can I take Fexopark with citalopram?
Fexopark can be taken with citalopram. No drug-drug interactions have been reported between the two. However, interactions can occur. Please consult your doctor before taking the two medicines together.
Q. Can I take Fexopark with prednisone?
Fexopark can be taken with prednisone. No drug-drug interactions have been reported between the two. However, interactions can occur. Please consult your doctor before taking the two medicines together.
Q. Can I take Fexopark with amoxicillin?
Fexopark can be taken with amoxicillin. No drug-drug interactions have been reported between the two. However, interactions can occur. Please consult your doctor before taking the two medicines together.
Q. Can I take Fexopark while having high blood pressure?
Fexopark does not effect blood pressure. Always share your medical history with your doctor before taking any medicines.
Q. Can I take Fexopark with paracetamol?
Fexopark can be taken with paracetamol. No drug-drug interactions have been reported between the two. However, interactions can occur. Please consult your doctor before taking the two medicines together.
Q. Can I take Fexopark with ibuprofen?
Fexopark can be taken with ibuprofen. No drug-drug interactions have been reported between the two. However, interactions can occur. Please consult your doctor before taking the two medicines together.
Information last updated by Dr. Varun Gupta, MD Pharmacology on 20th Jul 2018.
The medicine details are for information purpose only. Consult a doctor before taking any medicine.
Manufacturer/Marketer Address
272, INDUSTRIAL AREA, PHASE -2, PANCHKULA-134113
One of the following licensed pharmacy from the nearest location with deliver Fexopark 120mg Tablet. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts the your request based on valid prescription and availability: WSI, GHP, NAS, 9MM, RHS, LMS, KHS, NPS, CMD, CRN, STS, RSS, RPC, RDH, GMA, UBR, RPI, SCP, AXM, BHP, SCH, RKS, ATP, JLI, GPT, EVP, WPL, AMR, SAA, ATH, OWP, TYN, GBL, GPP, EQN, SSS, HGI, KAL, HBV, NLG, SRS, ANS, PMA, KHD, GBB, BTM, VHP, GHR, WHP, LHA, OMV, HSM, GLD, SYS, ZVP, BNT, CTP, RGH, NNH, SVS, MNS, GNC, AMH, GFL, CMC, XPR, PSF, SPF, MKE, TPS, SBC, JVN, SNH, MOM, NPH, RRP, SIO, 1MH, JVO, MDN, BHS, RUS, SGH, HAT, RDR, TPN, DYG, ZEL, AVC, VSL, GEO, RHW, CZT, DVH, GVP, AVS, TSC, SYN, VAF, CNE, DHR, SGC, GDA, RWP, UHP, KCI, MTD, MDI, ANT, MMF, ERS, VSC, MPC, BJP, SJP, KMC, VOP, SPV, MIL, SAF, ZNT, PHN, IAH, GPL, OBS, BHC, BLS, PRE, MRS, CLT, BGS, LKK, SOF, NCH, EEC, PPR, MKT, GGL, PNQ, NVY, BHM, UPA, UMP, PEN, AFT, SNG, SBL, ALC, MTM, AVB, HEX, PRN, NXG, HLP, SAH, RMR, USM, BNC, BMR, SNL, SSI, GTC, HNF, KHH, OHM, TSS, PSE, NBG, HWS, KHP, FRM, SWA, OWN, EPS, HTV, VVN, ZPR, TNH, MSD, NNP, DAD, STO, SDM, OIP, HIP, LCC, DPL, MJT, ABP, JJE, EAN, DYL, SPD, JBT, DPP, SHC, SBN, PHC, TAP, SGN, SLC, HLT, LAG, SGA, 4IT, RVC, PTI, ATL, WHL, NSM, STA, TRP, BAP, RSA, AMM, SLN, BHA, SHA, MFN, CPK, KLC, HZF, FTP, CSE, VEM, ARD, ADE, KIS, KRR, PWN, PAP, AHP, PIC, NLC, MLC, ENP, MBP, MGL, DLP, BSL, RVA, QTM, RPA, MAP, SVH, KHC, SMN, BRC, IAD, SDE, RPP, NLP, MDH, PVP, BLE, RHL, MIP, PRL, ISI, PRT, HCP, SHN, OLT, OWT, JHC, PLT, DZY, DGN, FDM, KNH, WAD, NSF, DAO, BDI, BMJ, RYL, EPR, BSN, ZVO, BBN, BDN, EMB, HTS, THP, RTN, APS, SSR, WDE, TOM, ANP, NVL, HSP, JIV, XMX, IMC, BIO, BES, ESY, VTR, LHP, VUR, NRP, NTL, NTB, AGC, NEW, CHP, KIM, QLF, BJR, DHP, BLP, GHC, OWI, PNT, FIP, HNP, KBC, HMP, PME, AYU, USF, VJS, AAR, ENV, SHG, VDH, SRG, AAY, SMS, RTL, RAC, ARV, FGH, NEO, ABL, APT, LIP, SBA, FRS, AGT, NSL, ADF, DRA, NXT, MDO, ADT, VMH, SIP, HPC, PRC, AVL, TAT, IPL, O4O, RWL, THR, SWP, DFP, NDP, IPP, BBS, PTP, GBC, SHD, NFP, AYN, DLY, JSL, AVW, GTF, HHH, AAA, 2ML, ALY
MRP
58
10 tablets in 1 strip
ADD TO CART
Best Price ₹46.4
20% OFF
Use Coupon HEALTH1020 during checkout